Hey people I need some advice or maybe some help. Im taking anafranil 20 mg /day I feel down some days.

Latley Ive been experincing some changing in my vision such as blind spots/floaters and sometimes my eyes get blurred like looking through a glass . Its only briefly and when it happens I wash it with water or blink and it will goes.


I dont know what is it if its from the medications or maybe something mental related.

My psychiatists isnt helping me enough. Last time I have told him about it he said that its only my imagination and that Im being obsessive.

I cannot understand it!!! I dont get it why he said that to me . It makes me feel more misereble. My psychologists is a very understandable person. She helps me a lot. Im start hating psychiatrist.

All they do is giving you pills like smarties. Then when a new symptom will appear they say that you are imaginating things. That feels so miserable to me.

Anyone can help plz Sorry if I wrote for so long ....


Thanks and God Bless